# SDR AALA201602189012

- Difficulty date: February 15, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 47,371 hours, 17,676 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  LT WING OTBD FLAP HAS PREVIOUS REPAIR DISBONDED & COMING LOOSE, 15" FROM OTBD FLAP FAIRING.  REPAIRED IAW SRM 57-53-11-201.
